Maximal C*-algebras of quotients and injective envelopes of C*-algebras

Pere Ara, Martin Mathieu

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

A new C*-enlargement of a C*-algebra A nested between the local multiplier algebra of A and its injective envelope is introduced. Various aspects of this maximal C*-algebra of quotients are studied, notably in the setting of AW*-algebras. As a by-product we obtain a new example of a type I C*-algebra such that its second iterated local multiplier algebra is strictly larger than its local multiplier algebra.
Original languageEnglish
Pages (from-to)827-872
Number of pages46
JournalHouston Journal of Mathematics
Volume34
Issue number3
Publication statusPublished - 2008

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Maximal C*-algebras of quotients and injective envelopes of C*-algebras'. Together they form a unique fingerprint.

  • University of Southern Denmark

    Martin Mathieu (Visiting researcher) & Eduard Ortega (Host)

    30 Mar 200806 Apr 2008

    Activity: Visiting an external institution typesVisiting an external academic institution

  • Pere Ara

    Martin Mathieu (Host)

    17 Jul 200531 Jul 2005

    Activity: Hosting a visitor typesHosting an academic visitor

Cite this